# SDR 98ZZZX333

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4309805000
- Condition: Failed
- Location: Cockpit
- Component: 612B
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN HEADINGS AND MILEAGE INCORRECT.  RE:  RMA 652062.  REMOVED AND REPLACED.
